# SDR CA010426009

- Difficulty date: March 29, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6023976007
- Condition: Chafed
- Location: Monitor
- Part time: 22,947 hours, 7,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REMOVAL OF THE PREVIOUSLY INSTALLED MONITOR FOR LSTA C-LSA95-037/D THE NR 2 CENTRE ISLE BRACKET ASSEMBLY FORWARD OUTBOARD SUPPORT LEG WAS FOUND TO BE CHAFED BY AIRCRAFT ELECTRICAL WIRING. THE BRACKET WAS REPLACED AS PER SONY TRANSCOM DRAWING 600-5970. THE ELECTRICAL WIRING WAS ROUTED AS PER DRAWING AND STANDARD PRACTICES, CLEARANCES CHECKED UPON REINSTALLATION. ALL OTHER MONITOR INSTALLATION WERE CHECKED AND THERE WERE NO OTHER DEFECTS NOTED.
